# SDR 07FDEA00615

- Difficulty date: February 28, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Unknown
- Location: Bs 1099
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC CIRCUMFERENTIAL FRAME AT STA 1099 BETWEEN STRINGER NR 39 LT TO 45 RT EXISTING FRAME REPAIRS AND REPAIRS CHANNEL IN DIF LOCATIONS.  REMOVED OLD REPAIR CHANNEL SPLICE AT L NR 52, CUT CAP FRAME AT L NR 41 R.  REMOVED   SECTION FRAME BTWN L NR 47 L TO 46 R.  REMOVED SHEAR CLIPS BTWN L NR 44 R TO 49 R.  INSTALLED REPAIR PARTS P/N`S I026182-1A TO -13 IAW SRM 53-30-00-FIG 5 VOL 1, SRM 51-35-  01 VOL 2 AND SRM 51-33-01 VOL 2.  SEALING AREA IAW SRM 51-41-02 VOL 2.  FABRICATED PARTS IAW DETAIL PART TRAVELER N01182 AND SRM 53-30-00 FIG 5 VOL 1.
